# SDR TSAA9751125

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCIES FOUND DURING C AND CP1 VISIT.  BS 6.3 LEFT KEEL BEAM LOWER CHORD CORRODED AND CRACKED AT BS 535.  BLENDED CORROSION, OUTSIDE SRM LIMITS.  FLAP PEENED PER SRM 51-10-8, FABRICATED REPAIR DOUBLER FROM 7075-T6 EXTRUSION, FILLERS FROM 707T6 INSTALLED.  BOEING 8110-3 APPROVAL.  (M)
